# SDR AALA20012067

- Difficulty date: November 24, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N1445B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11448
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: 005359
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 795 - EN ROUTE PHL-ORD, SHORTLY BEFORE LANDING LEFT MLG WOULD NOT LOCK IN THE DOWN POSITION.  AFTER A SECOND ATTEMPT, LANDING GEAR LOCKED DOWN SUCCESSFULLY.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED BRAKE SWIVEL MANIFOLD.  SWUNG GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
